RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2005, Volume 44, Number 1, Pages 81–96 (Mi al89)  

This article is cited in 1 scientific paper (total in 1 paper)

The Property of Having Independent Basis in Semigroup Varieties

V. Yu. Popov

Ural State University

Abstract: There exist independently based semigroup varieties $\mathfrak X$ and $\mathfrak Y$, $\mathfrak X\subset \mathfrak Y$, such that $\mathfrak X$ has no cover in the interval $[\mathfrak X; \mathfrak Y]$.

Keywords: semigroup variety, independently based variety

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2005, 44:1, 46–54

Bibliographic databases:

UDC: 512:519.4
Received: 23.11.2001

Citation: V. Yu. Popov, “The Property of Having Independent Basis in Semigroup Varieties”, Algebra Logika, 44:1 (2005), 81–96; Algebra and Logic, 44:1 (2005), 46–54

Citation in format AMSBIB
\Bibitem{Pop05}
\by V.~Yu.~Popov
\paper The Property of Having Independent Basis in Semigroup Varieties
\jour Algebra Logika
\yr 2005
\vol 44
\issue 1
\pages 81--96
\mathnet{http://mi.mathnet.ru/al89}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2165875}
\zmath{https://zbmath.org/?q=an:1079.20075}
\elib{http://elibrary.ru/item.asp?id=8822519}
\transl
\jour Algebra and Logic
\yr 2005
\vol 44
\issue 1
\pages 46--54
\crossref{https://doi.org/10.1007/s10469-005-0006-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-17444368336}


Linking options:
  • http://mi.mathnet.ru/eng/al89
  • http://mi.mathnet.ru/eng/al/v44/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Shevrin, B. M. Vernikov, M. V. Volkov, “Lattices of semigroup varieties”, Russian Math. (Iz. VUZ), 53:3 (2009), 1–28  mathnet  crossref  mathscinet  zmath  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:147
    Full text:57
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019